# SDR ASOA2014122211891

- Difficulty date: December 15, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 21,158 hours, 20,321 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE AFT PRESSURE BULKHEAD.  CRACK RUNS VERTICAL ON THE INBD SIDE OF THE FITTING OUTLINE.
